# SDR VQI2012F00009

- Difficulty date: April 19, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B0S4BA0A
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS ON A TURN, AFTER FLIGHT.  DURING THE PREFLIGHT, THE FLIGHT CREW NOTED THAT THE  EMERGENCY EXIT LIGHTS STAYED ILLUMINATED WITH THE SWITCH IN THE "ARMED" POSITION.  MX WAS CALLED OUT AFTER SEVERAL RESET ATTEMPTS THROUGH MX CONTROL WERE UNSUCCESSFUL.  MX FOUND THE TOGGLE SWITCH, FIN 4LR, PN E0062B0S4BA0A, AS THE DEFECTIVE PART.  THE SWITCH WAS REPLACED IAW ESPM 20-45-21 AND THE SYS OPERATED NORMALLY IN ALL SWITCH POSITIONS.  THE ACFT INCURRED AN 18 MINUTE DELAY ON OUTBOUND FLIGHT.  ACCORDING TO THE OPERATOR`S RECORDS, ALL AD, SB STC AND PMA ARE IN FULL COMPLIANCE.
